# SDR AALA2009060800001

- Difficulty date: June 8, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 58,734 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - SEAT MOUNTED EMERGENCY LIGHTS FROM ROW 25 TO 36 ARE DIM.  REPLACED BATTERY PACK AT AFT GALLEY OVERHEAD.
